View Full Version : I love the runaway train feeling.


elmundo
10-31-09, 12:09 PM
ive been taking vyvanse not only for its concentration improvement qualities but also for its euphoric after effects. It gives me confidence and purpose. The only thing is that ive been building a tolerance to it and have been feeling less and less of the drug's effects. is there another way to achieve the runaway train/euphoric feeling? I dont want to just up my dosage, i will just keep tolerance to it.

demo3210
10-31-09, 02:46 PM
ive been taking vyvanse not only for its concentration improvement qualities but also for its euphoric after effects. It gives me confidence and purpose. The only thing is that ive been building a tolerance to it and have been feeling less and less of the drug's effects. is there another way to achieve the runaway train/euphoric feeling? I dont want to just up my dosage, i will just keep tolerance to it.

The goal of ADHD meds are NOT meant to make you euphoric. If the meds are causing euphoria and you are constantly achieving that state, your dose is too high. Chasing the euphoria will only lead you to health problems. No matter how hard you try to chase the euphoria, it will always diminish until you take more and more of the drug, which will eventually lead to most likely mental health side-effects (paranoia, withdraw, depression, psychosis, metacognition, sleep abnormalities, panic attacks) let alone physical effects (hypertension, high blood pressure, arrhythmias) . Over time, some may not become reversible.

ADHD meds are meant to put ADDers on par with other people who are not ADHD, not exceed them or be able to hyperfocus.

I don't think you will find much sympathy for you on this forum for chasing the euphoria of the meds.

You need to talk to your doctor.

The Absent Mind
10-31-09, 02:50 PM
ive been taking vyvanse not only for its concentration improvement qualities but also for its euphoric after effects. It gives me confidence and purpose. The only thing is that ive been building a tolerance to it and have been feeling less and less of the drug's effects. is there another way to achieve the runaway train/euphoric feeling? I dont want to just up my dosage, i will just keep tolerance to it.

I don't think so. That feeling is just a side effect that wears, it isn't what Vyvanse if for really, so I doubt it is sustainable by taking it. I know it probably isn't what you want to hear. I am no doc though, so what do I know? Maybe someone else here has a better answer! :)